Red Bumps On Hands After Using Night Lotion?
Hello Doctor, I want to ask, after using the night lotion (I think it contains hydroquinone) that I bought from an online shop. interval of 3 weeks of use, my skin suddenly came out with red bumps much like insect bites. round shape with the largest diameter of 0.7cm, hard texture, if pressed a little pain, itching, no water and no clusters. I tried to apply cloderma and hydrocortisone for 4 days but it did not decrease in size but instead grew bigger. How come I am sick, Doctor? Thank you.
Hello, thank you for the question to HealthReplies.com
When you see the characteristics that you mention, the possibility that you experience is boils or also called boils, a condition that occurs due to infection of the hair follicles in the skin. Other possibilities are indeed insect bites or other small animal bites, urticaria or allergic skin reactions (due to drugs, food, or other allergens), skin abscesses, suppurative hidradenitis. To be able to know the exact cause, a skin examination must be done directly, so you should check yourself to a dermatologist first.
The following are some of the things you can do at this time:
Keep your skin clean, bathe regularly, use a mild soap for the skin and not make the skin dry. Stop using skin creams / lotions if indeed the lotion is not registered with BPOM (Food and Drug Monitoring Agency). Avoid scratching or squeezing lumps on your skin If it feels very itchy, you can compress the lump with a cold compress. Continue with a warm compress 15-20 minutes, 4-5 times a day.
So much information from me, hopefully enough answer